# SDR SWIA971934

- Difficulty date: August 17, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 14,760 hours, 13,158 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER LEAVING SLC, LEFT AND RIGHT AOA HEAT, RIGHT STATIC AND RIGHT PITOT HEAT AND TAT PROBE HEAT SENSORS (AMBER) MESSAGES APPEARED ON EICAS 1.  RETURNED TO FIELD.  RESET AFFECTED SYSTEMS BY POWER DOWN OF AC IAW GMPM VOL 1.
